It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Thyroid Disorders Board Index
Pages: 1 2 3 Showing 1 - 20 of 64 for methimazole weight gain. (0.071 seconds)


... I was put on 40mg of methimazole a day with 80mg of propranolol. However....I take neither. I know this is dangerous, but honestly the methimazole made me feel AWFUL. And no doctor has listened to me so far and tells me to go back to taking it. ... (2 replies)
... It's common for people taking propranolol to experience some modest weight gain. I believe weight loss and swelling is common with methimazole. ... (1 replies)
... I recently started levothryoxine and experienced precipitous weight gain and bloating. Based on my personal history, such symptoms were atypical. ... (0 replies)

... I'm sure you know many people gain weight after they stop smoking. ... (5 replies)
... the idea being to keep any stray thyroid cells from feeling the need to reactivate. THESE patients don't gain weight. Hmmmmmm? ... (11 replies)
... I was one of those lucky people who gained weight while hyperthyroid. Probably a side effect of the B blockers at first, plus I couldn't exercise and would eat to try to boost my energy because I was so tired. ... (11 replies)
... Once thyroid hormone levels are normalized and stable then your metabolism is working properly and you can lose any weight you have gained. ... (11 replies)
... ds and still climbing, if I eat any less, I may as well just not eat at all. Why is this and is anyone else going through the same thing, and how do I stop this weight gain without avoiding all eating? ... (11 replies)
... I want to exercise. Ive gain about 7 lbs since being diagnosed. I dont feel that I am over eating. I really dont each much in the way of snacking. ... (1 replies)
... Since you are dealing with weight gain, I thought something might not be right with your dose and I offer my help in interpreting your labs. ... (11 replies)
... All other symptoms such as hair loss, leg aches, tireness and lack of energy, easy weight gain and no easy weight loss, dry itching skin, brittle nails....all of those are hypo and they are a day to day thing. ... (5 replies)
... I am starting on methimazole today....I hope weight gain doesn't happen to me too! I asked the Dr., and he said weight gain would not be a side affect. Try drinking a LOT of water with your meds, and throughout the day, along with the normal balanced meals and 30 min of exercise. ... (2 replies)
... Hi! If you've been on meds this long you're probably in the hypo range which can cause weight gain. I have been on meds for over 2 years and have gained about 7 pounds. I notice if I go to the hypo range i will gain. ... (1 replies)
... Boy, exwife, you pulled up an old thread! You must be trying to do some reasearch. I remember doing that. ;) These are a lot of thyroid drugs. I did a search for "Thyroid Drug Information Database". There may be more, I don't know. If I KNOW what they are, I put the info beside it. Brand Names Armour Thyroid - this is the natural one - from pigs - has T4... (11 replies)
... you would think that even a patient who is now hypo if the dosage of synthroid was high enough they would increase metabolism and lose weight or at least maintain it so as to not gain. ... (11 replies)
... THEY don't gain weight. ... (11 replies)
... through the mill girl!! Can understand the MR CONCERNED! had my run ins with hubby like you say nobody knows unless theyve been through it. Just to let you know weight watchers works brill its so easy to do too can you give that a try? ... (11 replies)
... st 62 lbs from that operation, but did hernia repair before I had a chance to regain some of my old weight, now am told I must maintain a certain weight, maximum gain no more than 10 lbs, to avoid ripping this gotex. ... (11 replies)
... If youve lost weight due to the hypert then youve lost muscle which is bad putting weight on when starting treatment shows things are improving and the treatment is working,all l can suggest is you eat healthy lve put weight on but lm not up to what l used to be (thank gawd was about a stone overweight originally) good luck (11 replies)
... When overmedicated, your body becomes hypothyroid, and that's what causes weight gain. I hope the endo is a good one who can get you on the right track soon. ... (1 replies)


Associated Tags: graves disease

Pages: 1 2 3

All times are GMT -7. The time now is 12:47 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!